# SDR 2005UALA00865

- Difficulty date: August 21, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 25,995 hours, 3,243 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: 5a Aft, 32 Abc &
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOPERATIVE AT 5A AFT, 32 ABC, 44 ABC & DOOR 4 GALLEY AREA CROSS AISLE WALL.  REPLACED EEL LAMP.
